Altmetric

Mixed finite elements for global tide models

File Description SizeFormat 
art%3A10.1007%2Fs00211-015-0748-z.pdfPublished version647.11 kBAdobe PDFView/Open
Title: Mixed finite elements for global tide models
Authors: Cotter, CJ
Kirby, RC
Item Type: Journal Article
Issue Date: 10-Jul-2015
Date of Acceptance: 1-Jun-2015
URI: http://hdl.handle.net/10044/1/25040
DOI: http://dx.doi.org/10.1007/s00211-015-0748-z
ISSN: 0945-3245
Publisher: Springer Verlag
Start Page: 255
End Page: 277
Journal / Book Title: Numerische Mathematik
Volume: 133
Issue: 2
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com
Sponsor/Funder: Natural Environment Research Council (NERC)
Natural Environment Research Council (NERC)
Natural Environment Research Council (NERC)
Natural Environment Research Council (NERC)
Natural Environment Research Council (NERC)
Engineering & Physical Science Research Council (E
Natural Environment Research Council (NERC)
Funder's Grant Number: NE/I016007/1
NE/I000747/1
NE/I02013X/1
NE/K006789/1
NE/K012533/1
EP/L000407/1
NE/M013634/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
SHALLOW-WATER EQUATIONS
WAVE-EQUATION
EXTERIOR CALCULUS
OCEAN
APPROXIMATIONS
STABILITY
GALERKIN
Numerical & Computational Mathematics
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx